| Catalog Number |
1000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On monday we had an incident where we had to write off an implant (7009363) due to it hydrating far too quickly (<10 seconds) and becoming unable to properly implant.The second implant of the same lot hydrated in an appropriate amount of time.The case was completed with a second implant.
Additional Manufacturer Narrative
The case was completed with a second implant.